# SDR DL76S070117

- Difficulty date: February 11, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 59,777 hours, 28,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T005126
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOORWAY LWR SILL, FLOOR SUPPORT TEE (REF P/N 146T0051-26) VERTICAL FLANGE EXFOLIATED BETWEEN MIDDLE AND AFT SECTION.  REPLACED FLOOR SUPPORT TEE PER SRM 51-40-02 PG 1.
